RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Wiener, N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:450
Abstract pages:44
Full texts:27

http://www.mathnet.ru/eng/person116145
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1959
1. P. Masani, N. Wiener, “On Bivariate Stationary Processes and the Factorization of Matrix-Valued Functions”, Teor. Veroyatnost. i Primenen., 4:3 (1959),  322–331  mathnet; Theory Probab. Appl., 4:3 (1959), 300–308

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019